# SDR DXTA2025090404810

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 7,731 hours, 6,009 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fce
- Condition: Faulted
- Location: Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAILED BETWEEN 1 AND 2.   REVIEWED PREVIOUS STEPS AND PROCEEDED WITH THE FOLLOWING: SWAPPED FCE 1 & 2. PERFORMED RIGGING OF FLAP SYSTEM FOR FCE 1 AND PERFORMED OPS CHECKS OF FLAP SYSTEM S TIMES IAW AMM. WORK DONE IAW EMB-505 AMM 27-50-00. PERFORMED RIGGING OF MULTIFUCNTION SPOILER SYS & OPS CHECKS OF SPOILER SYSTEM 5 TIMES AS REQUIRED BY AMM. WORK DONE IAW EMB-505 AMM 27-60-00. PERFORMED OPS CHECKS OF OPS CHECKS OF PITCH TRIM 5 TIMES AS REQUIRED BY AMM. WORK DONE IAW EMB-505 AMM 27-40-00. PERFORMED OPS CHECKS OF THE PRESSURIZATION SYSTEM AS REQUIRED BY AMM IAW AMM 21-31-00. ALL OPS & RIGGING GOOD.  RETURNED TO AIRCRAFT TO ORIGNAL CONFIGURATION.
